# SDR ASAA2023012641659

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,891 hours, 16,481 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTINUOUS ZONE TEMP ANNUNCIATOR ON TAXI, MASTER RECALL GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PZTC BITE REF FIM 21-62 TASK 801. ON BOTH PZTC FLT DECK TRIM VALVE FAULTED. PUSHED VERIFY ON BOTH PZTC AND FAULTS CLEARED. FOUND FLIGHT DECK TEMP SENSOR DIRTY. PERFORMED CLEANING REF B737-800 AMM 21-61-10. OPERATED PACKS. NO FAULTS NOTED.
